# SDR CA971113042

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 6877896
- Condition: Misinstalled
- Location: Eng Scav Oil
- Component: 6898734
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SCAVENGE OIL FITTING LEAKED SINCE OVERHAUL INSTALLATION.  OIL FITTING INSTALLED BACKWARDS.  FITTING INSTALLED PROPERLY AND NEW SEALS INSTALLED.
